# SDR DALA2023060504463

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 88,912 hours, 40,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3242 CRACK OF APPROX 3/4" DEVELOPING AT AFT EDGE OF LAV VACUUM OUTLET. CORRECTIVE ACTION: COMPLIED WITH ERA 609319-14 REV ORIG TO PREPARE A/C FOR FERRY. FLEW UNPRESSURIZED BACK TO MAIN BASE FOR PERMANENT REPAIR. (4825641)
